# SDR DALA2020022101334

- Difficulty date: February 19, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 20,237 hours, 2,512 cycles
- Engine: Ge CF680E1A4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Leaking
- Location: Rt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A/C 3325 - DIV - TO BSB (BRASILIA) DUE TO RT ENGINE OIL QTY DROP. IT IS SUSPECTED THAT THE METAL FOUND DURING D SUMP CHIP DETECTOR INSPECTION IS 17-4PH WHICH IS CONSISTENT WITH THE PREVIOUS INSTANCES. CORRECTIVE ACTION: REMOVED THE NBR 6 BEARING NUT ASSEMBLY, INSPECTED ALL SURFACES AND INNER RACE FOR DISCOLORATION. COAT THE THREADS AND THE FACE OF THE NO. 6 BEARING NUT ASSEMBLY WITH LUBRICANT (C02-058). TORQUE THE NO. 6 BEARING NUT ASSEMBLY TO 2000-2300 LB FT, LOOSENED AND CALCULATED MOVEMENT OF THE NBR 6 BEARING INNER RACE AND TORQUED THE NO. 6 BEARING NUT ASSEMBLY 1400 LB FT. REPLACED THE INTEGRAL SEAL RING. RE-ASSEMBLED PER ER/A 585427-14. RAN THE ENGINE AND CHECKED FOR OIL LEAKAGE AND VIBRATION. LP 7208346.
